MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 385100
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood backflow occurred.Date of event: 11/03/2026 was inspection and verification (testing if necessary) of the dm performed prior to use? yes.Is there a procedure protocol? yes.Does the professional using the device have the appropriate skills? yes.Is the appropriate working equipment available for the performance of the activity? yes.Are the storage conditions complied with? yes.Was there a specific situation on the day of the event that contributed to the event? no.Are there any special conditions conducive to the occurrence of the event/incident? no.Number of recurrences: 1.Describe the contributing factors identified: deformable membrane or seal (split septum) is not of adequate design to securely retain catheter or macro equipment and/or syringe.Additional information received on 29-apr-2026.Was there any harm to the patient's health: there was no harm to the patient, a change of dm to an anesthesia extension was performed, avoiding the return of blood.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of blood return through the q-syte connector could not be confirmed from the photograph that was provided for investigation.The photo showed one q-syte connector with a blue luer cap attached to the male luer.No damage or defects could be discerned from the photograph.A functional test and microscopic examination could not be performed without the physical sample.Although the photograph and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.

Brand Name
Q-SYTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25153042
Report Number1710034-2026-00506
Device Sequence Number13448062
Product Code FPA
UDI-Device Identifier00382903851003
UDI-Public(01)00382903851003(11)250512(17)300331(10)5120566
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385100
Device Lot Number5120566
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale